IronMag Research Chems


estrogen and weak erection and sex drive

Results 1 to 13 of 13
  1. #1
    Registered User
    jimm's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    UK
    Posts
    2,328
    Rep Points
    106878352

    estrogen and weak erection and sex drive

    im taking aboout 700mg of test e a week guys

    my sex drive just doesnt feel what it should be iv been messing with my arimidex doses... i went from 0.5 eod to e3d got sloppy with it forgot to take it once..

    yeah anyway with the sex drive not feeling like it should my woods aint as frequent either and there not always hard as they were lol sorry guys just saying how it is i need to get it sorted.


    would raised estro levels cause this? iv not long started a new 10ml vail maybe its the gear i dunno... im thinkning its something to do with my estro tho because it was ok on 0.5 eod but iv just realised really about my sex drive and put 2 and 2 together with the arimidex beeing dosed very low...


    help!
    Always be yourself, express yourself, have faith in yourself, do not you go out and look for a successfull personality an duplicate it


  2. #2
    Registered User
    NoviceAAS's Avatar


    Join Date
    Jul 2012
    Gender
    Male
    Location
    Alaska
    Posts
    716
    Rep Points
    106841654

    Both high estro and low eastro can cause this , and for me its extremely hard to tell if I have let it go too high or pounded it too low. Cracking joints are usually my only indicator Im too low.

    In any case I recommend trying three things , 1st is get back on a stable and consistent dosing protocol for your AI , 2nd is 100mg of Proviron ED for 2 weeks then adjust or discontinue as needed. 3rd is are your balls hanging loose and full ? Or tight and possibly shrunken ? If the later is the case do a couple shots of HCG . Even though HCG in high doses can cause increased estro 500-750 E4 days is not going to give you trouble , and believe it or not HCG has helped my sex drive because when your balls are full your body wants to empty them somewhere LOL

  3. #3
    Registered User
    jimm's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    UK
    Posts
    2,328
    Rep Points
    106878352

    balls? what are balls......
    Always be yourself, express yourself, have faith in yourself, do not you go out and look for a successfull personality an duplicate it


  4. #4
    Registered User
    jimm's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    UK
    Posts
    2,328
    Rep Points
    106878352

    id rather try and sort this with arimidex or a a.i because this is obvioulsy a homrone imbalance to me?...

    im going to dose at 0.5 ed from now on and see how it goesi think just wondered if anyone else had been though something similar
    Always be yourself, express yourself, have faith in yourself, do not you go out and look for a successfull personality an duplicate it


  5. #5
    Registered User
    jimm's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    UK
    Posts
    2,328
    Rep Points
    106878352

    just realised im on day 31 of accutane aswell low dose (40mg) ED and maybe this could be something to do with it..
    Always be yourself, express yourself, have faith in yourself, do not you go out and look for a successfull personality an duplicate it


  6. #6
    Registered User
    Jeenyus's Avatar


    Join Date
    Sep 2013
    Gender
    Male
    Location
    Canada
    Posts
    191
    Rep Points
    93717003

    Im betting you more than anything its high estrogen. You probably get hard than during intercourse it goes soft. Ive had this happen a bunch and it blows, I always just up my dose of AI (however I use aromasin) and usually within 2/3 days Im good to go. Id go back to .5mg EOD or even do 1mg today and .5mg EOD from there on out.

  7. #7
    VP of LIFE
    ELITE MEMBER
    sneedham's Avatar


    Join Date
    Dec 2012
    Gender
    Male
    Location
    AMA Army
    Posts
    1,958
    Rep Points
    464320856

    NoviceAAS,
    Def agree with low E. My joints creak and it hurts, I will then skip a day and I usually recover and start to feel fuller downstairs...lol...I wish their was a simple way to keep estrogen at a normal range...Sure would make life easier...
    ?This message was sent using true power!!!

  8. #8
    Registered User
    jimm's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    UK
    Posts
    2,328
    Rep Points
    106878352

    Quote Originally Posted by Jeenyus View Post
    Im betting you more than anything its high estrogen. You probably get hard than during intercourse it goes soft. Ive had this happen a bunch and it blows, I always just up my dose of AI (however I use aromasin) and usually within 2/3 days Im good to go. Id go back to .5mg EOD or even do 1mg today and .5mg EOD from there on out.


    yes exactly that ive just took 1.5mg! now thinking of taking 0.5 ed is that overkill?
    Always be yourself, express yourself, have faith in yourself, do not you go out and look for a successfull personality an duplicate it


  9. #9
    Registered User
    meathead96's Avatar


    Join Date
    Jan 2014
    Gender
    Male
    Location
    Unites States
    Posts
    54
    Rep Points
    265610

    Low estro makes it easy for me to get hard but difficult to finish. High estro can cause some ED for me. High prolactin can cause a lot of issues too. I always use caber at .5mg twice a week even when not on tren or deca. The moral of the story is get bloodwork and find out what it is for sure, then you can make adjustments. In the meantime, cialis and viagra help.

  10. #10
    Registered User
    NoviceAAS's Avatar


    Join Date
    Jul 2012
    Gender
    Male
    Location
    Alaska
    Posts
    716
    Rep Points
    106841654

    Jimm , just so you know Proviron and HCG arent really going to contribute to any more of a hormonal imbalance. Proviron simply frees up existing test that is currently bound by estro and therefore ineffective , and HCG works to stimulate your bodies own feedback system.

  11. #11
    Registered User
    jimm's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    UK
    Posts
    2,328
    Rep Points
    106878352

    Quote Originally Posted by meathead96 View Post
    Low estro makes it easy for me to get hard but difficult to finish. High estro can cause some ED for me. High prolactin can cause a lot of issues too. I always use caber at .5mg twice a week even when not on tren or deca. The moral of the story is get bloodwork and find out what it is for sure, then you can make adjustments. In the meantime, cialis and viagra help.
    I had that problem on tren with finishing.. I didn't think my prolactin would be effected as I'm only on test iv been on test now sinse last September I'm stocking up on gear for a big cycle I intend to start in 10 weeks with a diet


    Quote Originally Posted by NoviceAAS View Post
    Jimm , just so you know Proviron and HCG arent really going to contribute to any more of a hormonal imbalance. Proviron simply frees up existing test that is currently bound by estro and therefore ineffective , and HCG works to stimulate your bodies own feedback system.

    Ok mate thanks I just know iv used hcg and it just made my balls go back to normal size.. Il get bloods done

  12. #12
    Registered User


    Join Date
    Jan 2014
    Gender
    Male
    Location
    USA
    Posts
    459
    Rep Points
    17248242

    I'd get on a consistant dose of adex and get blood test to see what's going on. Could b hi or low estrogen, bad gear, bad adex. It's hard to tell without blood test.

  13. #13
    Registered User
    jimm's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    UK
    Posts
    2,328
    Rep Points
    106878352

    I think it's high estro... Afterall I lowered my adex and the problem started.. I took 1.5mgnlast night and I'm going to try 0.5 ED now for a week or 2'see how I feel, I dot know if it's placebo but I feel a lil better down there already ha

Similar Threads

  1. No Erection???
    By H4MMY in forum Anabolic Zone
    Replies: 13
    Last Post: 07-28-2012, 03:35 PM
  2. Loosing Erection During Sex
    By brianwhitskey24 in forum Sexual Health
    Replies: 17
    Last Post: 01-05-2012, 01:15 AM
  3. What do you drive er..Wanna drive?
    By zespheley in forum Open Chat
    Replies: 84
    Last Post: 01-05-2012, 12:21 AM
  4. Erection Problems
    By sledhead in forum Sexual Health
    Replies: 35
    Last Post: 04-14-2011, 12:12 PM
  5. shorter erection
    By doctormomen in forum Anabolic Zone
    Replies: 19
    Last Post: 04-22-2010, 10:17 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->